| Model Number |
26040 |
| Medical Device Problem Codes |
Break (1069); Complete Blockage (1094); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the healthcare professional noticed a crack in the external ventricular drain (evd) catheter.The patient's status at the time of the report was alive-no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that the incident of blockage was shared by the customer.The event occurred pre-operatively.The patient's medical history was brain tumor excision.The details of the procedure were 4th ventricle tumor excision then external ventricular drain, was resorted.It was indicated that the patient had contact with the patient, and the patient had an infectious disease.The product was replaced with another product.The patient's status at time of the report was in a coma, however, it was indicated previously the patient was alive-no injury.
Additional Manufacturer Narrative